Journal of Mathematics of Kyoto University

Some limit theorems of almost periodic function systems under the relative measure

Katusi Fukuyama

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 28, Number 3 (1988), 557-577.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250520403

Digital Object Identifier
doi:10.1215/kjm/1250520403

Mathematical Reviews number (MathSciNet)
MR965417

Zentralblatt MATH identifier
0668.60030

Subjects
Primary: 60F05: Central limit and other weak theorems

Citation

Fukuyama, Katusi. Some limit theorems of almost periodic function systems under the relative measure. J. Math. Kyoto Univ. 28 (1988), no. 3, 557--577. doi:10.1215/kjm/1250520403. https://projecteuclid.org/euclid.kjm/1250520403


Export citation